# SDR UPS04842444

- Difficulty date: May 13, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 46108
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 JUST BELOW LOWER CUTOUT OF MAIN CARGO DOOR, FUSELAGE SKIN HAS TWO DENTS.  REMOVED FASTENER IN SKIN FS 200-220, RMVD DAMAGE SECTION OF SKIN AT FS 210 MATERIAL ID FOR DOUBLER REPAIR EXTERNAL DOUBLER 7075-T6.080 PO 43557 21 FILLER 2024-T-3,071 PO 442960.1 FINGER DOUBLERS 7075-T6 PO 433440.5 DC8-SRM-53-2-1 FAB DOUBLER, FITTER, AND FINGER DOUBLER. ALODINED AND PRIMED. INSTALLED DOUBLER IAW SRM-53-2-1.
